# SDR KBM2004F00068

- Difficulty date: January 4, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 8,241 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,846 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR LAMINATED HALF BEARINGS WORN.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
